# SDR DALA2014122906798

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED LT INBD AND OTBD HINGE BORE FITTING ON HORIZONTAL STABILIZER PIVOT POINT STA ZRS 173.  INBD AND OTBD HINGE BORE FITTING WERE REWORKED WITH FINAL DIMENSION, D 1.434". THEN 4 BUSHINGS WERE FABRICATED, D 1.4345 AND WERE INSTALLED IAW SRM 55-02 D, PAR 24.
